Alert archive / Missouri / Tornado Warnings in 2005

Tornado Warning 14, NWS Springfield, MO

June 13, 2005Lawrence County, Newton County, Missouri

NWS Springfield, MO issued this tornado warning at Jun 13, 2005, 6:15 PM CDT for Lawrence County, Newton County, Missouri. It was in force for 60 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2005, 6:15 PM CDT (23:15 UTC)
Expired
Jun 13, 2005, 7:15 PM CDT
In force
60 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Lawrence County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 65 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:48 PM CDTFUNNEL CLOUDVerona, MOVERONA FD REPORTS FUNNEL CLOUD
Jun 13, 6:48 PM CDTFUNNEL CLOUDVerona, MOVERONA FD REPORTS FUNNEL CLOUD
Jun 13, 7:00 PM CDTTSTM WND DMGWentworth, MOCORN FIELD LAID DOWN FLAT EITHER BY WIND OR HAIL.
Jun 13, 7:00 PM CDTTSTM WND DMGWentworth, MOCORN FIELD LAID DOWN FLAT EITHER BY WIND OR HAIL.
Jun 13, 7:03 PM CDTHAIL 12 E Mt Vernon, MO
Jun 13, 7:03 PM CDTHAIL 12 E Mt Vernon, MO
Jun 13, 7:13 PM CDTHAIL 0.88Mount Vernon, MO59 MPH WINDS.
Jun 13, 7:18 PM CDTHAIL 0.88Chesapeake, MO
Jun 13, 7:18 PM CDTHAIL 0.88Chesapeake, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:55 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
336 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 132315
TORSGF
MOC109-145-140015-
/O.NEW.KSGF.TO.W.0014.050613T2315Z-050614T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
615 PM CDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI.
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 715 PM CDT.

* AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR SARCOXIE...OR 14 MILES NORTHWEST OF   
  MONETT...AND MOVING EAST AT 35 MPH. ANOTHER TORNADIC THUNDERSTORM 
  WAS LOCATED NEAR GRANBY.

* THIS TORNADIC STORM WILL BE...
  6 MILES NORTH OF PIERCE CITY BY 625 PM CDT.
  NEAR MOUNT VERNON BY 640 PM CDT.
  6 MILES NORTH OF AURORA BY 645 PM CDT.
  NEAR MARIONVILLE BY 655 PM CDT.

THE TOWNS OF GRANBY...WENTWORTH...FREISTATT...HOBERG AND CHESAPEAKE 
ARE ALSO IN THE PATH OF THIS TORNADIC STORM.

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA. GO TO A BASEMENT OR SMALL INTERIOR 
ROOM ON THE LOWEST FLOOR GOLF BALL SIZE HAIL IS ALSO EXPECTED WITH 
THESE TWO STORMS.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

LAT...LON 3705 9437 3687 9437 3691 9407 3693 9363
      3717 9362 3706 9407

$$

BOOKBINDER
4 follow-up statements
000 
WWUS53 KSGF 132327
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT MON JUN 13 2005

MOC109-145-140015-
/O.CON.KSGF.TO.W.0014.000000T0000Z-050614T0015Z/
LAWRENCE MO-NEWTON MO-
625 PM CDT MON JUN 13 2005

...A TORNADO WARNING CONTINUES FOR EASTERN NEWTON AND SOUTHERN 
LAWRENCE COUNTIES UNTIL 715 PM CDT...

AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS 
STORM WAS LOCATED 6 MILES SOUTHEAST OF SARCOXIE...OR 9 MILES 
NORTHWEST OF MONETT...AND MOVING EAST AT 35 MPH. A SECOND TORNADIC 
THUNDERSTORM WAS LOCATED NEAR RITCHEY AND ALSO MOVING EAST AT 35 MPH.

SPOTTERS ARE REPORTING ROTATION AND A WALL CLOUD 3 MILES WEST OF 
FREISTATT.

THIS DANGEROUS STORM WILL BE...
  NEAR MOUNT VERNON BY 645 PM CDT.
  5 MILES NORTH OF MARIONVILLE BY 700 PM CDT.

THE TOWNS OF WENTWORTH...FREISTATT...HOBERG AND CHESAPEAKE ARE ALSO
IN THE PATH OF THIS TORNADO.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

LAT...LON 3705 9437 3687 9437 3691 9407 3693 9363
      3717 9362 3706 9407

$$

BOOKBINDER
000 
WWUS53 KSGF 132338
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT MON JUN 13 2005

MOC109-145-140015-
/O.CON.KSGF.TO.W.0014.000000T0000Z-050614T0015Z/
LAWRENCE MO-NEWTON MO-
636 PM CDT MON JUN 13 2005

...A TORNADO WARNING CONTINUES FOR EASTERN NEWTON AND SOUTHERN 
LAWRENCE COUNTIES UNTIL 715 PM CDT...

AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO..  THIS DANGEROUS 
STORM WAS LOCATED JUST NORTH OF PIERCE CITY...OR 8 MILES NORTHWEST 
OF MONETT...AND MOVING EAST AT 40 MPH.

THIS DANGEROUS STORM WILL BE...
  NEAR VERONA BY 655 PM CDT.
  NEAR AURORA BY 700 PM CDT.
  NEAR MARIONVILLE BY 705 PM CDT.

THE TOWNS OF WENTWORTH...FREISTATT...HOBERG AND CHESAPEAKE ARE ALSO
IN THE PATH OF THIS TORNADO.

THIS STORM WILL ALSO PRODUCE GOLF BALL OR LARGER SIZE HAIL BETWEEN 
WENTWORTH AND MOUNT VERNON OVER THE NEXT 30 MINUTES. SEEK SHELTER 
NOW

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

LAT...LON 3705 9437 3687 9437 3691 9407 3693 9363
      3717 9362 3706 9407

$$

BOOKBINDER
000 
WWUS53 KSGF 132348
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT MON JUN 13 2005

MOC145-132355-
/O.CAN.KSGF.TO.W.0014.000000T0000Z-050614T0015Z/
NEWTON MO-
645 PM CDT MON JUN 13 2005

...THE TORNADO WARNING FOR NEWTON COUNTY HAS BEEN CANCELLED...

AT 641 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO LAWRENCE 
COUNTY...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

ADDITIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE COUNTY THROUGH 
THIS EVENING. A FLASH FLOOD WARNING HAS BEEN ISSUED UNTIL 12:30 AM 
TUESDAY.

LAT...LON 3706 9407 3691 9407 3693 9363 3717 9362

$$

MOC109-140015-
/O.CON.KSGF.TO.W.0014.000000T0000Z-050614T0015Z/
LAWRENCE MO-
645 PM CDT MON JUN 13 2005

...A TORNADO WARNING CONTINUES FOR SOUTHERN LAWRENCE COUNTY UNTIL 
715 PM CDT...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS 
STORM WAS LOCATED 6 MILES NORTHWEST OF VERONA...OR 6 MILES SOUTHWEST 
OF MOUNT VERNON...AND MOVING EAST AT 30 MPH. A SECOND TORNADIC 
SUPERCELL WAS LOCATED ABOUT 4 MILES NORTH OF MONETT...ALSO MOVING 
NORTHEAST AT 30 MPH.

MONETT POLICE DEPARTMENT IS REPORTING STRONG ROTATION WITH THESE 
STORMS.

THIS DANGEROUS STORM WILL BE...
  5 MILES NORTH OF AURORA BY 655 PM CDT.
  NEAR MARIONVILLE BY 700 PM CDT.

THE TOWNS OF HOBERG...FREISTATT AND CHESAPEAKE ARE ALSO IN THE PATH 
OF THIS TORNADO. 

VERY LARGE HAIL OF GOLF BALL SIZE AND LARGE CAN BE EXPECTED NORTH OF 
THE EXPECTED TORNADO TRACKS...BETWEEN WENTWORTH AND MOUNT VERNON.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

LAT...LON 3706 9407 3691 9407 3693 9363 3717 9362

$$

BOOKBINDER
000 
WWUS53 KSGF 132359
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
659 PM CDT MON JUN 13 2005

MOC109-140015-
/O.CON.KSGF.TO.W.0014.000000T0000Z-050614T0015Z/
LAWRENCE MO-
659 PM CDT MON JUN 13 2005

...A TORNADO WARNING CONTINUES FOR LAWRENCE COUNTY UNTIL 715 PM
CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS 
STORM WAS LOCATED 5 MILES NORTHWEST OF MARIONVILLE...OR 7 MILES EAST 
OF MOUNT VERNON...AND MOVING EAST AT 35 MPH. A SECOND TORNADIC STORM 
WAS LOCATED ABOUT 4 MILES NORTH OF AURORA.

SPOTTERS CONTINUE TO REPORT WALL CLOUDS AND ROTATION WITH THESE 
STORMS. GOLF BALL SIZE HAIL AND 70 MPH STRAIGHTLINE WINDS MAY ALSO 
OCCUR NORTH OF THE EXPECTED TORNADO TRACK.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN LAWRENCE
COUNTY...INCLUDING THE TOWNS OF CHESAPEAKE AND MARIONVILLE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3706 9407 3691 9407 3693 9363 3717 9362

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 13, 3:25 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 13, 3:25 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT MON JUN 13 2005

.DISCUSSION...

INCREASINGLY UNSTABLE CONDITIONS ARE DEVELOPING ACROSS THE FORECAST
AREA THIS AFTERNOON AHEAD OF A COLD FRONT EXTENDING FROM SOUTH
CENTRAL NEBRASKA TO CENTRAL OKLAHOMA. 18Z SOUNDING FOR SGF SHOWED
CAPE VALUES AROUND 2800 J/KG WITH NO CAP. WIND PROFILE HAS DECENT
SPEED SHEAR WITH LITTLE DIRECTIONAL SHEAR. LATEST RADAR SHOWS BROKEN
LINE OF STRONG THUNDERSTORMS DEVELOPING FROM MORGAN COUNTY SOUTHWEST
TO NORTHWEST GREENE COUNTY WITH INDIVIDUAL CELLS TRAVELLING QUICKLY
TO THE NORTHEAST. COORDINATED WITH SPC...TORNADO WATCH WILL BE OUT
THROUGH 11 PM FOR ALL AREAS EXPECT BOURBON COUNTY.

AS FOR FLASH FLOOD WATCH OVER OUR WESTERN COUNTIES...WILL LIKELY LET
IT EXPIRE AT 6 PM. STILL WOULD LIKE TO WATCH FOR ADDITIONAL
DEVELOPMENT ALONG THE COLD FRONT BEFORE MAKING FINAL CALL ON WHETHER
OR NOT TO EXTEND.

AS UPPER LOW LIFTS NORTHEAST INTO MINNESOTA TONIGHT...COLD FRONT
WILL PUSH THROUGH THE REGION...FINALLY CLEARING OUT THE
QUASI-RESIDENT UNSTABLE AIRMASS OVER THE REGION. EXPECT MUCH MORE
BENIGN WEATHER AS PACIFIC HIGH BUILDS INTO THE REGION. TEMPERATURES
ARE ONLY EXPECTED TO BE ABOUT 3-5 DEGREES COOLER THAN THE PAST FEW
DAYS...BUT DEWPOINT TEMPS WILL DROP TO AROUND 60 DEGREES.

AFTERNOON EARLY TUESDAY...ONLY CHANCE FOR PRECIP THROUGH FRIDAY
APPEARS TO BE THURSDAY...AS A STRONG SHORTWAVE OVERRIDES UPPER RIDGE
BUILDING TO OUR WEST. FOR NOW WILL ONLY CARRY SLIGHT CHANCE POPS
OVER OUR EXTREME SOUTHWEST COUNTIES. LATER IN THE EXTENDED...GFS
HINTS AS AN UPPER LOW DEVELOPING SOUTHWESTWARD FROM THE NORTHEAST
U.S. WHICH MAY BRING OUR CHANCES FOR AT LEAST AFTERNOON STORMS BACK
TO THE REGION EARLY NEXT WEEK.

TERRY
&&

.AVIATION...

AN UNUSUALLY STRONG UPPER LEVEL STORM SYSTEM COMBINED WITH A COLD
FRONT OVER KANSAS WILL TRIGGER SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT.  SOME OF THESE STORMS WILL LIKELY BECOME
STRONG TO SEVERE...PASSING THROUGH THE JOPLIN AND SPRINGFIELD
AIRPORTS BETWEEN ZERO AND 4Z TONIGHT.

OTHERWISE...OTHER ELEMENTS SHOULD REMAIN EITHER MVFR OR VFR OVER THE
NEXT 24 HOURS.

CRAMER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES
MOZ055-056-066>068-077-078-088-093-101.
.KS...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES KSZ073-097-101.

WFO SGF
Hazardous weather outlook, Jun 13, 12:55 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT MON JUN 13 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CDT MON JUN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS SOME OF WHICH WILL HAVE THE POTENTIAL TO
  PRODUCE:

  DAMAGING WINDS IN EXCESS OF 70 MPH.
  HAIL TO THE SIZE OF QUARTERS.
  ISOLATED TORNADOES.
  LOCALLY HEAVY RAINFALL WITH FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  THE ENTIRE OUTLOOK AREA THROUGH TONIGHT.

  DISCUSSION:

  SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AHEAD AND ALONG A
  COLD FRONT WHICH WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND FAR
  WESTERN MISSOURI THIS AFTERNOON. AN UNUSUALLY STRONG UPPER LEVEL
  SYSTEM WILL BRING AMPLE SHEAR TO THE AREA. THIS SHEAR AND
  INSTABILITY WILL BE SUFFICIENT FOR THE DEVELOPMENT OF A FEW
  SUPERCELL THUNDERSTORMS ACROSS THE REGION. DAMAGING WINDS AND
  LARGE HAIL WILL BE THE MAIN THREATS AS THE STORMS TRACK EASTWARD
  ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING.
  HOWEVER...ISOLATED TORNADOES ARE POSSIBLE AS WELL. IN
  ADDITION...SOME MINOR FLOODING WILL BE POSSIBLE. RAINFALL TOTALS
  WILL BE LIMITED DUE TO THE EXPECTED PROGRESSIVE NATURE OF THE
  STORMS. HOWEVER...MANY AREAS ACROSS THE OUTLOOK AREA HAVE
  SATURATED SOILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING
  ACROSS THE ENTIRE OUTLOOK AREA.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/CRAMER/SAW

In the hours before

Special weather statement, Jun 13, 2:55 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
255 PM CDT MON JUN 13 2005

MOZ106-140400-
OREGON-
255 PM CDT MON JUN 13 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE
THUNDERSTORM WATCH 472 AND HAS ISSUED TORNADO WATCH 473 UNTIL
11 PM CDT FOR THE FOLLOWING AREA...

IN MISSOURI THE NEW WATCH INCLUDES 1 COUNTY

IN SOUTH CENTRAL MISSOURI

OREGON...

THIS INCLUDES THE CITIES OF...THAYER AND ALTON.

KSZ097-101-MOZ055>058-066>071-077>083-088>098-101>105-
140400-
CHEROKEE-CRAWFORD-BARRY-BARTON-BENTON-CAMDEN-CEDAR-CHRISTIAN-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MCDONALD-MARIES-MILLER-MORGAN-NEWTON-OZARK-PHELPS-POLK-
PULASKI-ST. CLAIR-SHANNON-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
255 PM CDT MON JUN 13 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 473 IN
EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREA...

IN KANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST KANSAS

CHEROKEE... CRAWFORD...

IN MISSOURI THIS WATCH INCLUDES 33 COUNTIES

IN CENTRAL MISSOURI

BENTON... CAMDEN... HICKORY...
MARIES... MILLER... MORGAN...
PHELPS... PULASKI... ST. CLAIR...

IN SOUTH CENTRAL MISSOURI

DENT... HOWELL... SHANNON...
TEXAS...

IN SOUTHWEST MISSOURI

BARRY... BARTON... CEDAR...
CHRISTIAN... DADE... DALLAS...
DOUGLAS... GREENE... JASPER...
LACLEDE... LAWRENCE... MCDONALD...
NEWTON... OZARK... POLK...
STONE... TANEY... VERNON...
WEBSTER... WRIGHT...

THIS INCLUDES THE CITIES OF...HERMITAGE...OSAGE BEACH...
CAMDENTON...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NIXA...OZARK...BOLIVAR...KIMBERLING CITY...GALENA...
ROLLA...WEST PLAINS...WILLOW SPRINGS...AURORA...MOUNT VERNON...
FORT LEONARD WOOD...WAYNESVILLE...WINONA...EMINENCE...
APPLETON CITY...OSCEOLA...LEBANON...VIENNA...MONETT...CASSVILLE...
BAXTER SPRINGS...COLUMBUS...VERSAILLES...SALEM...AVA...NEOSHO...
NEVADA...HOUSTON...CABOOL...BUFFALO...JOPLIN...CARTHAGE...LAMAR...
WARSAW...COLE CAMP...GAINESVILLE...THEODOSIA...PITTSBURG...
ANDERSON...PINEVILLE...SPRINGFIELD...REPUBLIC...ELDON...
LAKE OZARK...EL DORADO SPRINGS...STOCKTON...GREENFIELD...
BRANSON AND FORSYTH.
Local storm report, Jun 13, 3:21 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             DECATURVILLE            37.90N 92.72W
06/13/2005  0.75 INCH        CAMDEN             MO   LAW ENFORCEMENT
Local storm report, Jun 13, 4:04 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
404 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FUNNEL CLOUD     2 N CROCKER             37.98N 92.27W
06/13/2005                   PULASKI            MO   TRAINED SPOTTER

            WALL CLOUD WITH FUNNEL
Local storm report, Jun 13, 4:14 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             IBERIA                  38.10N 92.32W
06/13/2005  1.00 INCH        MILLER             MO   LAW ENFORCEMENT
Local storm report, Jun 13, 4:46 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             2 W BRINKTOWN           38.13N 92.12W
06/13/2005  0.25 INCH        MARIES             MO   TRAINED SPOTTER

0443 PM     HAIL             RICHLAND                37.85N 92.42W
06/13/2005  1.00 INCH        PULASKI            MO   TRAINED SPOTTER
Local storm report, Jun 13, 5:05 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
505 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             1 N (VIH)ROLLA/VICHY ARP38.14N 91.77W
06/13/2005  0.88 INCH        MARIES             MO   TRAINED SPOTTER

            40-50 MPH WINDS AS WELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:31 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper61 min
Jun 12, 9:35 PM CDTSevere Thunderstorm WarningSGFMcDonald55 min
Jun 12, 11:25 PM CDTSevere Thunderstorm WarningSGFMcDonald65 min
Jun 12, 11:37 PM CDTFlash Flood WarningSGFMcDonald5 hr
Jun 12, 11:42 PM CDTSevere Thunderstorm WarningSGFNewton56 min
Jun 12, 11:58 PM CDTFlash Flood WarningSGFNewton5 hr
Jun 13, 12:12 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence66 min
Jun 13, 12:56 AM CDTSevere Thunderstorm WarningSGFChristian, Stone65 min
Jun 13, 1:12 AM CDTSevere Thunderstorm WarningSGFGreene63 min
Jun 13, 1:35 AM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster38 min
Jun 13, 1:41 AM CDTTornado WarningSGFGreene, Webster47 min
Jun 13, 1:48 AM CDTSevere Thunderstorm WarningSGFDouglas69 min
Jun 13, 1:56 AM CDTSevere Thunderstorm WarningSGFLaclede59 min
Jun 13, 1:58 AM CDTSevere Thunderstorm WarningSGFWright54 min
Jun 13, 2:05 AM CDTSevere Thunderstorm WarningSGFOzark52 min
Jun 13, 2:28 AM CDTSevere Thunderstorm WarningSGFTexas77 min
Jun 13, 2:29 AM CDTSevere Thunderstorm WarningSGFPulaski51 min
Jun 13, 2:33 AM CDTTornado WarningSGFTexas, Wright58 min
Jun 13, 2:48 AM CDTSevere Thunderstorm WarningSGFMiller32 min
Jun 13, 2:51 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps64 min
Jun 13, 3:02 AM CDTSevere Thunderstorm WarningSGFDent, Shannon73 min
Jun 13, 2:35 PM CDTSevere Thunderstorm WarningSGFCamden40 min
Jun 13, 3:14 PM CDTSevere Thunderstorm WarningSGFCamden40 min
Jun 13, 3:44 PM CDTSevere Thunderstorm WarningSGFMiller46 min
Jun 13, 3:57 PM CDTSevere Thunderstorm WarningSGFMaries63 min
Jun 13, 4:25 PM CDTFlash Flood WarningSGFCamden, Miller, Pulaski6 hr
Jun 13, 4:33 PM CDTSevere Thunderstorm WarningSGFPulaski39 min
Jun 13, 4:54 PM CDTFlash Flood WarningSGFMaries6 hr
Jun 13, 4:57 PM CDTSevere Thunderstorm WarningSGFMaries33 min
Jun 13, 5:42 PM CDTSevere Thunderstorm WarningSGFNewton63 min
Jun 13, 6:08 PM CDTSevere Thunderstorm WarningSGFLawrence67 min
Jun 13, 6:31 PM CDTFlash Flood WarningSGFJasper, Newton6 hr

Nearby

Tornado Warnings in Missouri, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.